Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes severe diarrhea and vomiting yellow mucus?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
Question
my wife has a history of bad stomach pain and nausea after eating. Lately she has had 3 bouts of severe diarrhea and excessive vomiting ending with vomiting a lot of yellow mucus. One of her bouts she ended up in the ER She just was at her doctor today and all her test show no conditions that are the cause. We seem to be at a dead end right now.
Posted Sat, 5 Jul 2014 in Digestion and Bowels
 
 
Answered by Dr. Ashish Verma 38 minutes later
Brief Answer:
looks like gastroenteritis with gastritis

Detailed Answer:
Hi,

Welcome to HealthcareMagic.

Your wife seems to be having gastroenteritis, food poisoning along with gastritis.

So in addition to the probiotics and omeprazole you need to add an antibiotic too.

I usually prescribe my patients with similar symptoms a combination to ofloxacin and ornidazole for five days.

I would suggest you give her the same, but for the prescription you need to see a local doctor.

Also take care of what and where she eats. Eat healthy and hygenic and properly washed and cooked food to prevent recurrence.

And she will also need an antiemetic. You can give her a combination of omeprazole and domperidone.

Hope i have been helpful.

Regards
Dr. Ashish Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor